# SDR SWAA2020033033458

- Difficulty date: March 24, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 47,615 hours, 28,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN R/H CENTER WING VAPOR BARRIER APPROX 8' LONG FROM RBL 30 TO RBL 36 / APPLIED INTERIM PATCH REPAIR IAW SRM 57-10-10-10-2 AND APB STRUCTUAL REPAIR SUPPLMENT 57-10-10 PERFORM A DUI FOR ADDITIONAL CRACK GROWTH OR DAMAGE PER SRM 57-10-10-1A-2 PARAGRAPH ( (4) (A) 6)
